# SDR GLBA2017082100680

- Difficulty date: August 20, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 46,105 hours, 47,199 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Detached
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT THE RIGHT MAIN OTBD GEAR DOOR IS WIDE OPEN AND WON'T CLOSE.  MAINTENANCE FOUND THE RIGHT OTBD GEAR DOOR UNLATCHED, ATTACHED THE OUTER GEAR DOOR. OPS CHECKED GOOD.
